# SDR USAA2009072791917

- Difficulty date: July 9, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945272
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - CRACK ON MAIN ENTRY DOOR INTERIOR SKIN AT STOP PIN ACCESS HOLES NR 5, 6, & 7.  REPAIRED MAIN ENTRY DOOR INTERIOR SKIN AT STOP PIN ACCESS HOLES NR 5, 6, & 7 IAW US AIRWAYS EA 101249.
